Jump to content
Sign in to follow this  
Sue40

Nausea!!

Recommended Posts

Im on my SIXTH week of 20mg of Citralopram and i still am nauseated. Some days I’m mildly nauseated and then other days I am very nauseated and want to do nothing. 

I’m seeing a nurse practioner on Wednesday (who only deals with anxiety meds) so hoping she can help me. Is this nausea normal for this long. The citralopram has helped my anxiety for the most part, but it still creeps in now and then. 

Also, I get extremely hot during the day, which last maybe 15-30 seconds. 

Any ideas??

Share this post


Link to post
Share on other sites

Welcome Sue40! I haven’t tried that medication but it sounds like the side effect is too much to live with. It might be good to see a psychiatrist who understands the brain and how it works with meds. 

Share this post


Link to post
Share on other sites

Let us know what you find out. When I started citalopram, I felt like my brain was being squeezed in a vice. It was almost too much for me to stand. It went on for 3 weeks...and then suddenly was gone. I came so close to giving it up.;

I hope they figure out what's going on for you.

Share this post


Link to post
Share on other sites

A word of warning. A lot of times what we perceive as a side effects of, for example, citalopram, are effects of other changes in our life, foodstyle, drinking etc. It happened to me. I am taking citalopram for almost three years and have no adverse effects. Of course, each person is its own world with its own laws....

Share this post


Link to post
Share on other sites

Hi Sue - I took that medicine a long time ago at that dosage and didn't have the nausea (thank goodness)! I hope you got some help today at the doctor and will be feeling better soon! 😌

Share this post


Link to post
Share on other sites

I'm on 10mg of Lexapro and it's been making me nauseous. I realized the other day that I'm supposed to take it with food, so I've been doing that, but still I am terribly nauseous right now when I took it last night. I also have a headache. 😞

Share this post


Link to post
Share on other sites

I swapped mine from nights to days because it made me jittery. Maybe you could swap the time? But they had a good die in taking half. It has changed my life! Hope it all was worked out!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...